# SDR DALA2023072806128

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 111,453 hours, 16,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 FIRST WINDOW EXIT ROW SIGN ON RIGHT SIDE DETACHED. CORRECTIVE ACTION: EXIT ROW EMERGENCY EXIT SIGN @ROW 20GF REFITTED (4914592)
